MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained an erroneously elevated loci high sensitivity troponin i (tnih) result on a patient sample on a dimension exl with lm system.The erroneously elevated result was reported to the physician(s), and the result was questioned.The same sample was reprocessed on the original dimension exl with lm system twice.Lower reprocessed results were obtained and considered correct.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated loci high sensitivity troponin i (tnih) result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated loci high sensitivity troponin i (tnih) result on a patient sample obtained on a dimension exl with lm system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.Quality control (qc) recovery was within the customer¿s expected ranges, and no issues were reported with the other patient samples, indicating that the tnih assay was performing acceptably.Calibration and system check were acceptable.There were no dimension exl with lm system errors observed, and the issue was resolved by reprocessing the same sample.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19836628
Report Number2517506-2024-00200
Device Sequence Number12698074
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)FA5020(17)20250120
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2025
Device Model NumberN/A
Device Catalogue NumberRF627 SMN 10471068
Device Lot NumberFA5020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale